# SDR 96ZZZX4164

- Difficulty date: August 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Com-Jet, LLC., repair station DM4R133M
- Make and model: Boeing 737210C
- System (JASC): 2121 · Air Distribution Fan
- Part: Bearing
- Part number: 13B63352
- Condition: Failed
- Location: Gasper Fan
- Part time: 290 hours
- Component: Sundstrandem, 5007024620
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING COMPLETELY DESTROYED.  BEARING INSTALLED NEW AND FAILED AFTER 289.80 HOURS OF OPERATION.  FAN TRIPPED CIRCUIT BREAKER, IMPELLER OF FAN RUBS ON FAN HOUSING.
